While having adhd most of the medications that are used to assist the chemical in balance of the brain, such as adderral, ritalin giving me the feeling of always antsy or always being on the move. I am looking for a alternative away from these prescriptions. What is a better medication for these anxiety and mood swing problems?
Would it be recommended if you have adhd to take bupropion hydrochoride instead of bupropion xl?
- 1 Jun 2011 by statenyc
- ritalin, depression, anxiety, migraine prevention, panic disorder, smoking cessation, attention deficit hyperactivity disorder (adhd), bupropion, medication
1 Jun 2011
Bupropion hydrochloride whether immediate release or XL (extended release) may help with anxiety and mood swings. It is a good antidepressant for some people. I can also recommend Nuvigil. It is kind of like ritalin but longer acting and milder. Its labeled use is for hypersomnia and narcolepsy amongst a few other conditions, but is sometimes prescribed off label for attention deficit problems. There are many other antidepressants that also help with anxiety that might be appropriate such as Zoloft and Lexapro to name just a few. Unfortunately it is a trial and error sort of process finding the correct med. Best to discuss with the doctor who knows your specific condition well.
1 Aug 2013
I take wellbutrin xl and ritalin also,but those 2 together r both kinda stimulants,and if i take only them id feel shaky,nervous,rapud heartbeat,etc.But since i also have mood swings and anxiety i was prescribed valium to go w/the other meds and lemme tell u,it really balances out the anxiety and feeling of "being everywhere".And it shldnt make u all tired and groggy bc ur not taking it alone.The wellbutrin and ritalin should balance it out,and then if it works on u like it did me,u will have a more calm,focused energy,and very little anxiety or depression.Best of luck to u,and plz,lemme know how it turned out if u try smthng different.Ive been on pysch meds for 17 yrs and almost every kind b4 i found the right combo,so hopefully this will help.And if the valium gives u a sleepy reaction try klonopin.I dont recommend xanax bc it gives people a certain look in their eyes and the way they talk that u can just tell they r high on xanax.
1 Aug 2013
You didn't mention how long you've been taking it. If you just started, then it could just be your body getting used to it. I was shaky for about a month when I first started, coffee seems to cause it also. but definitely talk to your doc, most of them are receptive to ideas. Good luck & keep us posted
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take vyvanse in the morning and I take the nortriptyline at night for headache prevention, I was wondering if I take Longinexx also with that give ...
1 answer • 17 Jan 2011
What other medication is good for ADHD? I have taken Ritalin 20 mg 3 times per day. But it wears off like in 10 to 15 minutes. Ritalin makes me more ...
1 answer • 1 May 2013
... medications (depression, anxiety, mild ADHD) and while I can sympathise, I do worry about her taking Ritalin somedays and not others - prescribed ...
2 answers • 6 May 2013
i am taking this medicine for treatment of depression and anxiety disorder,i smoke 12-15 cigarretes a day.i heard that it is used to quit smoking. ...
5 answers • 8 Oct 2013
... had a shifty eye feeling and jelly knees. Is this normal to feel like a complete sketch bag?? On a side note I have give from 17 smokes a day to ...
4 answers • 23 Apr 2014